# SDR REXA201100271

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 17,409 hours, 14,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 280 FLOOR ANGLE WEB CRACKED OUTBOARD OF LBL 9 AND OUTBOARD OF RBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926 REV B,BOMBARDIER SERVICE CORPORATION SR 601R-53-0110, BOMBARDIER SERVICE CORPORATION EO 601R-53-21301A, AND BOMBARDIER SERVICE CORPORATION EO 601R-53-21311.
